# SDR UG8APA04001

- Difficulty date: June 8, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 2341171
- Part serial: 028
- Condition: Corroded
- Location: Nlg
- Part time: 1,083 hours, 910 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NOSE WHEEL TIRE CHANGE THE INNER BORE OF THE NOSE AXLE WAS FOUND TO BE CORRODED.  PART HAD TO BE ORDERED TRIP WAS CANCELLED.  REMOVED CORRODED AXLE  (PN 2342117002) SN R274 AND INSTALLED NEW AXLE IAW MFG MM.  AIRCRAFT WAS RETURNED TO SERVICE.
